# SDR AALA202203020518

- Difficulty date: February 20, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 75,589 hours, 9,951 cycles
- System (JASC): 2540 · Lavatories
- Part: Door Latch
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2F-1L DOOR LOCK BROKEN. **SUPPLEMENTAL REPORT FOR AALA202202240518: ADJUSTED LAVATORY DOOR LATCHES AT 2F-1L PER CMM 25-45-80.** (CLOSED)
